MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. TELESCOPE SMOKE DISSECTOR STD; RETURN ELECTRODE CABLE, DUAL PLATE

MEGADYNE MEDICAL PRODUCTS, INC. TELESCOPE SMOKE DISSECTOR STD; RETURN ELECTRODE CABLE, DUAL PLATE
Catalog Number ME7251ST
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 3/17/2026 b3: event year only reported: 2026 d4 batch #: unknown d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent: which tissue showed the blistering & signs of decreased vascularization and where was it located? were the tissue issues a burn? if yes, what was the degree of severity of the burn? what was the location of the affected issue in relationship to where the pencil (me7251st) was used? are photos of the blistering (possible burn) available for review? are photos of the pencil device (me7251st) available for review? at what point during the reconstruction portion of the procedure were the tissue issues observed? was there any damage to the pencil (me7251st) that was noticed? does the surgeon believe there is an alleged deficiency to the pencil that caused or contributed to the blistering and decreased vascularization? did the mastectomy procedure team or plastic surgeon team report this issue? were both operating teams using the same devices in both parts of the surgery (mastectomy & reconstruction)? what products were used at each point of the procedure? what power level was the generator set to? is the device available for jnj analysis? what were the issues the patient developed postoperatively? were the postoperative issues caused or contributed by the me7251st? what is the patient¿s current status? an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a mastectomy procedure performed by the surgical team, a plastic surgeon was brought in to complete the reconstruction using a soft tissue dissector.Upon assessment, the plastic surgeon noted areas of blistering and mild signs of decreased vascularization within the tissue.Despite these findings, the reconstruction was completed without intraoperative complications.Postoperatively, the patient developed issues related to the viability of the reconstructed tissue.Due to these complications, the clinical team determined that the patient would need to return to the operating room for revision surgery and a redo of the flap.

Brand Name
TELESCOPE SMOKE DISSECTOR STD
Common Device Name
RETURN ELECTRODE CABLE, DUAL PLATE
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24617267
Report Number1721194-2026-00011
Device Sequence Number10333885
Product Code GEI
UDI-Device Identifier10614559105955
UDI-Public10614559105955
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberME7251ST
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown